Hi I have been on Lamivudine + Efavirence + Tenofovir + bactrim + multivitamin I was on a CD4 of 140 when i started, for 11months now my last CD4 is 381 and was below 40.I have been having aalergic rash on mychest ,upper back and severely on my face it is very itchy,It comes in my eyes and eye lid and they itch alot.I have bben told by my dr to use aqoues cream as face wash and given some allergex and phenegan but they dont seem to work.It goes down for a day or two then comes back with vengence.I have been given mylocort but does stop the itch.What do i do Dr please help me.
Skin rashes are very common in general population and more common in HIV+ persons. FOr HIV+ persons, eosinophilic folliculitis, seborrhea, eczema/dry skin, fungal infections, drug rashes and many other possibilities are considerations so one recommendation doesnt fit most situations. If I am uncertain about the nature of the skin problem I often seek consultation from a skin specialist (dermatologist) to get the most precise diagnosis as possible that often allows for more specific treatment recommendations. KH